# SDR SWAA2022081828555

- Difficulty date: July 13, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241ADF
- Condition: Frayed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ADF UPPER SKIN FRAYED AT SEVERAL PLACES / [01] IDENTIFIED AFT FLOOR PANEL 241ADF IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. DAMAGE TO BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED DAMAGED SKIN AND CLEANED REPAIR AREA IAW SRM 53-00-50-2R-1 PARA 3.A;C.E&F.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1.;[03] VERIFIED CORRECTIVE ACTION #1; 2;[04] FABRICATED REPAIR PLIES USING BMS 9-3 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3.K OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4 VERIFIED MEASUREMENTS;[06] INSTALLED REPAIR PLIES USING BMS 8-201 LOT#1482288-1; VACUUM BAGGED; LEAK CHECK GOOD USING VACUUM VACUUM GAUGE ID:ATS2545 DUE:08/2022 IAW SRM 53-00-50-2R-1 PARA 3.K(1)L(1).;[07] VERIFIED CORRECTIVE ACTION STEP 6.;[08] CURED REPAIR PLIES USING THERMOMETER ID:ATS2209 DUE:10/2022; UNBAGGED; AND TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PARA 3.M;[09] VERIFIED CORRECTIVE ACTION 8;[10] VERIFIED COMPLETION OF REPAIR IAW SRM 53-00-50-2R-1 ON FRAYED UPPER SURFACE SKIN OF PANEL 241ADF;[11] VERIFIED CORRECTIVE ACTION 10;[12] VERIFIED CORRECTIVE ACTION 10
